`a`

Attractors for weakly damped beam equations with $p$-Laplacian

Pages: 525 - 534, Issue special, November 2013

 Abstract        References        Full Text (359.8K)          

T. F. Ma - Instituto de Ci^encias Matemáticas e de Computação, Universidade de São Paulo, 13566-590, São Carlos, SP, Brazil (email)
M. L. Pelicer - Departamento de Ciências, Campus Regional de Goioerê, Universidade Estadual de Maringá, 87360-000, Goioerê, PR, Brazil (email)

1 L. An and A. Peirce, A weakly nonlinear analysis of elasto-plastic-microstructure models, SIAM J. Appl. Math., 55 (1995), 136-155.       
2 D. Andrade, M. A. Jorge Silva and T. F. Ma, Exponential stability for a plate equation with $p$-Laplacian and memory terms, Math. Meth. Appl. Sci., 35 (2012), 417-426.       
3 A. V. Babin and M. I. Vishik, "Attractors of Evolution Equations,'' Studies in Mathematics and its Application 25, North-Holland, Amsterdam, 1992.       
4 I. Chueshov and I. Lasiecka, "Von Karman Evolution Equations, Well-Posedness and Long-Time Dynamics,'' Springer Monographs in Mathematics, Springer, New York, 2010.       
5 I. Chueshov and I. Lasiecka, Existence, uniqueness of weakly solutions and global attractors for a class of nonlinear 2D Kirchhoff-Boussinesq models, Discrete Contin. Dyn. Syst., 15 (2006), 777-809.       
6 I. Chueshov and I. Lasiecka, On global attractor for 2D Kirchhoff-Boussinesq model with supercritical nonlinearity, Comm. Partial Differential Equations, 36 (2011), 67-99.       
7 J. K. Hale, "Asymptotic Behavior of Dissipative Systems,'' Mathematical Surveys and Monographs, vol. 25, American Mathematical Society, Providence, 1988.       
8 J. U. Kim, A boundary thin obstacle problem for a wave equation, Comm. Partial Differential Equations, 14 (1989), 1011-1026.       
9 O. Ladyzhenskaya, "Attractors for Semigroups and Evolution Equations,'' Cambridge University Press, 1991.       
10 J. L. Lions, "Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires,'' Dunod Gauthier-Villars, Paris, 1969.       
11 R. Temam, "Infinite-Dimensional Dynamical Systems in Mechanics and Physics,'' Applied Mathematical Sciences 68, Springer-Verlag, New York, 1988.       
12 Yang Zhijian, Global existence, asymptotic behavior and blowup of solutions for a class of nonlinear wave equations with dissipative term, J. Differential Equations, 187 (2003), 520-540.       
13 Yang Zhijian, Longtime behavior for a nonlinear wave equation arising in elasto-plastic flow, Math. Meth. Appl. Sci., 32 (2009), 1082-1104.       
14 Yang Zhijian, Finite-dimensional attractors for the Kirchhoff models, J. Math. Phys., 51 092703 (2010), 25 pp.       
15 Yang Zhijian and Jin Baoxia, Global attractor for a class of Kirchhoff models, J. Math. Phys., 50 032701 (2009), 29 pp.       

Go to top